# SDR RAIA9909021

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MXX-SBN - RIGHT THRUST REVERSER SUSTAINED DAMAGE DUE TO ACTUATOR FAILURE.  MAINTENANCE REPAIRED DAMAGE IAW EO NR 145-54-004-1.
